Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2013, Volume 53, Number 8, Pages 1291–1301 (Mi zvmmf9901)  

This article is cited in 6 scientific papers (total in 6 papers)

A singularly perturbed elliptic problem in the case of a multiple root of the degenerate equation

V. A. Beloshapko, V. F. Butuzov

M. V. Lomonosov Moscow State University, Faculty of Physics

Abstract: The solution of a singularly perturbed elliptic boundary value problem is constructed, and an asymptotic expansion of the boundary-layer solution in the case of a double root of the degenerate equation is justified. The multiplicity of the root leads to a qualitative change in the asymptotic representation of the solution as compared with the case of a simple root.

Key words: singularly perturbed elliptic equations, boundary layer asymptotics, double root of a degenerate equation.

DOI: https://doi.org/10.7868/S0044466913080036

Full text: PDF file (562 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2013, 53:8, 1117–1127

Bibliographic databases:

UDC: 519.632.34
Received: 20.03.2013

Citation: V. A. Beloshapko, V. F. Butuzov, “A singularly perturbed elliptic problem in the case of a multiple root of the degenerate equation”, Zh. Vychisl. Mat. Mat. Fiz., 53:8 (2013), 1291–1301; Comput. Math. Math. Phys., 53:8 (2013), 1117–1127

Citation in format AMSBIB
\Bibitem{BelBut13}
\by V.~A.~Beloshapko, V.~F.~Butuzov
\paper A singularly perturbed elliptic problem in the case of a multiple root of the degenerate equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2013
\vol 53
\issue 8
\pages 1291--1301
\mathnet{http://mi.mathnet.ru/zvmmf9901}
\crossref{https://doi.org/10.7868/S0044466913080036}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3255256}
\elib{https://elibrary.ru/item.asp?id=19569099}
\transl
\jour Comput. Math. Math. Phys.
\yr 2013
\vol 53
\issue 8
\pages 1117--1127
\crossref{https://doi.org/10.1134/S0965542513080034}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000323626600007}
\elib{https://elibrary.ru/item.asp?id=20453335}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84883065146}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9901
  • http://mi.mathnet.ru/eng/zvmmf/v53/i8/p1291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Butuzov, A. I. Bychkov, “Nachalno-kraevaya zadacha dlya singulyarno vozmuschennogo parabolicheskogo uravneniya v sluchayakh dvukratnogo i trekhkratnogo kornya vyrozhdennogo uravneniya”, Chebyshevskii sb., 16:4 (2015), 41–76  mathnet  elib
    2. D. A. Tursunov, U. Z. Erkebaev, “Asimptoticheskoe razlozhenie resheniya zadachi Dirikhle dlya koltsa s osobennostyu na granitse”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2016, no. 1(39), 42–52  mathnet  crossref  elib
    3. V. A. Beloshapko, V. F. Butuzov, “Asymptotics of the solution to a singularly perturbed elliptic problem with a three-zone boundary layer”, Comput. Math. Math. Phys., 56:8 (2016), 1414–1425  mathnet  crossref  crossref  isi  elib
    4. V. F. Butuzov, V. A. Beloshapko, “Singulyarno vozmuschennaya ellipticheskaya zadacha Dirikhle s kratnym kornem vyrozhdennogo uravneniya”, Model. i analiz inform. sistem, 23:5 (2016), 515–528  mathnet  crossref  mathscinet  elib
    5. V. F. Butuzov, “Asymptotic behaviour and stability of solutions of a singularly perturbed elliptic problem with a triple root of the degenerate equation”, Izv. Math., 81:3 (2017), 481–504  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    6. V. A. Beloshapko, “Cingulyarno vozmuschennaya ellipticheskaya zadacha Dirikhle s trekhzonnym pogranichnym sloem”, Model. i analiz inform. sistem, 24:3 (2017), 280–287  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:270
    Full text:54
    References:37
    First page:22

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021